Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will there be any problem with these medications?

WAS ONLY TRYING TO SEE IF YOU TAKE TROMODAL PHENYTOIN PHENOBARBITAL AND TOOK ONE MONTH OF GLYCOPYROLATE FOR ONE BECAUSE WAS GAVE SOMEONE ELSE PILLS BY DRUG STORE WHAT PROBLEM WILL THAT CAUSE YOU WILL IT MAKE LIVER GO BAD STOP YOU UP MAKE STOMACH HURT AND WHAT I WILL LIKE TO NO MAKE BLATTER BAD ALL SO what is terms and conditions you talking about
Tue, 20 Aug 2019
Report Abuse
Question is related to
Drug/Medication ,   ,  
Addiction Medicine Specialist 's  Response
Hi,

The effects of Glycopyrolate go away within a day of stopping it. While this drug used for too much saliva secretion has many effects on related systems (stomach secretion, chemistry in many nerve systems including the bladder), it does not have long term effects. It does not have much effect on the liver.

I hope this answers your query. I remain at your disposal in case further medical assistance is needed.

Regards,
Dr. Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi My name is Vamsi form HYDERABAD 2 year s back i got to known that i have DNS problem due this i have breathing, heavy sneezing, and sleeping...

Recent questions on  Barbiturate

doctor1 MD

WAS ONLY TRYING TO SEE IF YOU TAKE TROMODAL PHENYTOIN PHENOBARBITAL AND TOOK ONE MONTH OF GLYCOPYROLATE FOR ONE BECAUSE WAS GAVE SOMEONE ELSE PILLS...

doctor1 MD

I started taking Primidone 50mg a little over a week ago for essential tremors. I ve developed a small rash on my face that started the day after...

doctor1 MD

My 5 month old baby was born in July 2010 and a week after birth was hospitalized for Jaundice and Neonatal sepsis.he made a recovery and was...

doctor1 MD

Hello, I was wondering why my medications aren t on thus luster, nor are other medications I have taken in the past for Epilepsy? Luster=list,...

doctor1 MD

Hello I am an alcoholic, I just got out of detox last week, I am taking hydroxyzine it seem to help with cravings and my anxiety do you have any...

doctor1 MD

my mother aged 67, she has slurred speech and unable to move tongue for swallowing, the problem persist approx one year, we had consult to GE, ENT...

doctor1 MD

Hi I took Lorazepam this morning and now I'm getting a migraine . Can I take my butalbital or will that cause an interaction?